MAUDE Adverse Event Report: MEDELA LLC PNSA PUMP STARTER 1CT PT-A EN ES; PUMP, BREAST, POWERED

MEDELA LLC PNSA PUMP STARTER 1CT PT-A EN ES; PUMP, BREAST, POWERED
Model Number 101035077
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 09/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer was sent a replacement pump and return of her original pump was requested for testing/evaluation.In follow up with the complaint handler on 9/27/2022, the customer stated that she got a prescription burn cream and ibuprofen for pain.In additional follow up with the customer she stated that she received a first degree burn and is healing.Medela is filing this report, which is considered a serious injury as it required medical attention (medication was prescribed).
 
Event or Problem Description
On (b)(6) 2022, the customer alleged to medela llc that she fell asleep while using her pump in style breast pump and the cord that connects to the pump came loose and burned her one breast and leg.Additionally she alleged that she is going to the emergency room.

Brand Name
PNSA PUMP STARTER 1CT PT-A EN ES
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
MEDELA LLC
1101 corporate dr
mchenry IL 60050
Manufacturer (Section G)
MEDELA LLC
1101 corporate drive
mchenry IL 60050
Manufacturer Contact
dave kurudza
1101 corporate drive
mchenry, IL 60050
8004358316
MDR Report Key15667944
Report Number1419937-2022-00083
Device Sequence Number17936675
Product Code HGX
UDI-Device Identifier00020451350776
UDI-Public020451350776
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K181937
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number101035077
Device Catalogue Number101035077
Device Lot Number453759
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/27/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2022
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale